# SDR USAA2014031700020

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,338 hours, 34,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 1012661
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHTS AT ROW 7 NOT WORKING.  REPLACED PIN SPLICE FOR EMERGENCY EXIT LIGHTS AT ROW 7 IAW A320N ESPM 20-48-25, OPERATIONS CHECKED GOOD.
